# SDR DALA2022052003492

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,473 hours, 16,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 LEFT WING NO.3 SLAT 01EA FASTENER HOLE FOUND CRACK WS 694.2, CORRECTIVE ACTION: LEFT WING NO.3 SLAT AT WS 694.2 FASTENER HOLE CRACK AREA REPAIRED AS PER PRI 599134-14 (2241646)
